# SDR FDEA201811253369

- Difficulty date: November 25, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 83,486 hours, 19,144 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Part number: 851DK
- Condition: Failed
- Location: Pitot/Static Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FLIGHT DIRECTOR WAS GIVING INACCURATE INFO, BUT IT STARTED WORKING AT ALTITUDE IAS COMPARATOR WITH MOMENTARY ELEVN & YAW WARNING ACCOMPANIED BY AUTO-PILOT FAIL. ON RETURN RECEIVED FADEC ALT ALERT. QRH DIRECTED AIRSPEED UNRELIABLE CHECKLIST. SELECTED CAPTAIN STATIC AIR SOURCE TO ALT AND INSTRUMENTS AGREED WITH STBY & FO ALSO RECEIVED THRUST LIMIT MISMATCH ON MCDU. REMOVED & REPLACED CAPTS PITOT PROBE IAW AMM  34-11-01-2. ALL TESTS PASSED, AWAITING SEALANT CURE TIME.
